# SDR CALA2013091191215

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 92,851 hours, 14,600 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 262
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX MID ZONE TEMP CONTROLLER FAULTING AUX MID TRIM VALVE.  REPLACED AUX MIDTRIM VALVE, NO HELP, STILL FAULTS AUX TRIM VALVE ON CONTROLLER & UNABLE TO MOVE VALVE POSITION FROM FLIGHT DECK.  SUSPECT BAD VALVE FROM STOCK PCN (643-9023).  REPLACED AFT AUX TRIM VALVE IAW MM21-61-07.
